×

On the conjecture of the equivalence of the plurisubharmonic functions and the Hartogs functions. (English) Zbl 0070.07603


PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Behnke, H., andK. Stein: Konvergente Folgen von Regularitätsbereichen und die Meromorphiekonvexität. Math. Ann.116, 204-216 (1938). · JFM 64.0322.03 · doi:10.1007/BF01597355
[2] Behnke, H., andK. Stein: Konvergente Folgen nichtschlichter Regularitätsbereiche. Ann. di Mat. ser. 4,28, 317-326 (1949). · Zbl 0038.05402 · doi:10.1007/BF02411137
[3] Behnke, H., andP. Thullen: Theorie der Funktionen mehrerer komplexer Veränderlichen. Erg. Math.3, Nr. 3 (1934). · Zbl 0008.36504
[4] Bochner, S.: A theorem on analytic continuation of functions in several variables. Ann. of Math.39, 14-19 (1938). · JFM 64.0321.02 · doi:10.2307/1968709
[5] Bochner, S., andW. T. Martin: Several Complex Variables. Princeton 1948. · Zbl 0041.05205
[6] Bonnesen, T., andW. Fenchel: Theorie der konvexen Körper. Erg. Math.3, Nr.1 (1934). · Zbl 0008.07708
[7] Bremermann, H. J.: Die Charakterisierung von Regularitätsgebieten durch pseudokonvexe Funktionen. Dissertation Münster, Schriftenreihe d. Math. Instituts Münster Nr. 5 (1951).
[8] Bremermann, H. J.: Die Holomorphiehüllen der Tuben- und Halbtubengebiete. Math. Ann.127, 406-423 (1954). · Zbl 0055.31102 · doi:10.1007/BF01361133
[9] Bremermann, H. J.: Über die Äquivalenz der pseudokonvexen Gebiete und der Holomorphiegebiete im Raum vonn komplexen Veränderlichen. Math. Ann.128, 63-91 (1954). · Zbl 0056.07801 · doi:10.1007/BF01360125
[10] Bremermann, H. J.: Complex Convexity. Navy Report no. 38, Stanford 1954. Also to appear in Transact. Am. Math. Soc. 1956. · Zbl 0070.30402
[11] Deny, J., andLelong, P.: Etude des fonctions sousharmoniques dans un cylindre ou dans un cône, Bull. Soc. Math. France75, 89-112 (1947). · Zbl 0033.06401
[12] Grauert, H., andR. Remmert: Zur Theorie der plurisubharmonischen Funktionen. To appear 1956.
[13] Hartogs, F.: Zur Theorie der analytischen Funktionen mehrerer unabhängiger Veränderlichen, insbesondere über die Darstellung derselben durch Reihen, welche nach Potenzen einer Veränderlichen fortschreiten. Math. Ann.62, 1-88 (1906). · JFM 37.0444.01 · doi:10.1007/BF01448415
[14] Hitotumatu, S.: Note on the envelope of regularity of a tube domain. Proc. Japan. Acad.26, 21-25 (1950). · Zbl 0041.20602 · doi:10.3792/pja/1195571660
[15] Hitotumatu, S.: On some conjectures concerning pseudo-convex domains. J. Math. Soc. Japan6, 178-195 (1954). · Zbl 0057.31503 · doi:10.2969/jmsj/00620177
[16] Lelong, P.: Sur quelques problèmes de la théorie des fonctions de deux variables complexes. Ann. Scient. Ec. Norm. Sup.58, 83-177 (1941). · JFM 67.0297.03
[17] Lelong, P.: Les fonctions plurisousharmoniques. Ann. Scient Éc. Norm. Sup.62, 301-338 (1945). · Zbl 0061.23205
[18] Lelong, P.: La convexité et les fonctions analytiques de plusieurs variables complexes. J. de Math.31, 191-219 (1952). · Zbl 0047.32305
[19] Lelong, P.: Domaines convexes par rapport aux fonctions plurisousharmoniques. J. Anal. Jérus.2, 178-208 (1952). · Zbl 0049.18102 · doi:10.1007/BF02786976
[20] Lelong, P.: Fonctions plurisousharmoniques; mesures de Radon associées. Applications aux fonctions analytiques. Colloque sur les fonctions de plusieurs variables tenu à Bruxelles 1953, pp. 21-40.
[21] Norguet, F.: Sur les domaines d’holomorphie des fonctions uniformes de plusieurs variables complexes. (Passage du local au global.) Bull. Soc. Math. France82, 137-159 (1954). · Zbl 0056.07701
[22] Oka, K.: Sur les fonctions analytiques de plusieurs variables. VI, Domaines pseudoconvexes. Tohoku Math. J.49, 15-52 (1942). · Zbl 0060.24006
[23] Oka, K.: Sur les fonctions analytiques de plusieurs variables. IX, Domaines finis sans point critique intérieur. Jap. J. of Math.23, 97-155 (1953). · Zbl 0053.24302
[24] Stein, K.: Zur Theorie der Funktionen mehrerer komplexer Veränderlichen. Die Regularitätshüllen niederdimensionaler Mannigfaltigkeiten. Math. Ann.114, 543-569 (1937). · Zbl 0017.07405 · doi:10.1007/BF01594195
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.